A 25-year-old female asked:
Disclaimer

took plan b pill week after taking was randomly light spotting now it was my due date for period and i still havent gotten my period?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Plan B: Plan B can delay your normal menstrual period.
Answered on Oct 16, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Philip Miller
46 years experience Family Medicine
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Plan B: Use over the counter Plan B if intercourse was within 72 hours to decrease the risk of unplanned pregnancy. Irregular spotting after use is fairly co ... Read More
A 24-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Check Pregnancy test: The plan B alters the hormonal environment so you do not get pregnant, but in so doing, can certainly alter the normal rhythm/time of your cycle as we ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Plan B side effect..: Spotting is a side-effect of Plan B. It doesn't mean pregnancy or that anything is wrong. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month